# SDR 96ZZZX3336

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: C290D36T23
- Condition: Excess Wear
- Location: Pump Body
- Component: Mcauly
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED GOVERNOR FOR INSPECTION AND FLUSH DUE TO USE OF MOBIL AV 1 OIL.  FOUND SEVERE WEAR ON FLYWEIGHTS AND PINS NEARING FAILURE.  EXCESSIVE TO SEVERE WEAR ON MAIN BODY DUE TO IDLER GEAR WEAR.  PUMP BODY CAVITY WORN OVER SIZE AND EXCESSIVE WEAR ON MAIN SHAFT SPLINE.  WEAR APPEARS TO BE DUE TO LACK OF PROPER LUBRICATION.  ADVISED CUSTOMER TO DO THOROUGH INSPECTIONS ON ENGINE AND PARTICULARLY THE COUNTERWEIGHTS.
